{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,2,20]],"date-time":"2026-02-20T21:41:30Z","timestamp":1771623690588,"version":"3.50.1"},"reference-count":10,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,1,1]]},"DOI":"10.7759\/cureus.100578","type":"journal-article","created":{"date-parts":[[2026,1,1]],"date-time":"2026-01-01T20:42:11Z","timestamp":1767300131000},"source":"Crossref","is-referenced-by-count":1,"title":["An Effective Critical Care Unit Admission Policy for Patients With Diphenhydramine Overdose: A Case Report"],"prefix":"10.7759","author":[{"given":"Yojiro","family":"Kashimura","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ayane","family":"Sato","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Satoshi","family":"Toriumi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mitsumasa","family":"Tsuchiya","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Koichi","family":"Ueno","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.20471\/acc.2021.60.04.22","article-title":"Congenital long QT syndrome: a systematic review","volume":"60","author":"Gali\u0107 E","year":"2021","unstructured":"Gali\u0107 E, Be\u0161li\u0107 P, Kili\u0107 P, et al.. Congenital long QT syndrome: a systematic review. Acta Clin Croat. 2021, 60:739-48. 10.20471\/acc.2021.60.04.22","journal-title":"Acta Clin Croat"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jacep.2021.12.014","article-title":"Latent causes of sudden cardiac arrest","volume":"8","author":"Krahn AD","year":"2022","unstructured":"Krahn AD, Tfelt-Hansen J, Tadros R, Steinberg C, Semsarian C, Han HC. Latent causes of sudden cardiac arrest. JACC Clin Electrophysiol. 2022, 8:806-21. 10.1016\/j.jacep.2021.12.014","journal-title":"JACC Clin Electrophysiol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1136\/heartjnl-2020-318259","article-title":"Diagnosis, management and therapeutic strategies for congenital long QT syndrome","volume":"108","author":"Wilde AA","year":"2022","unstructured":"Wilde AA, Amin AS, Postema PG. Diagnosis, management and therapeutic strategies for congenital long QT syndrome. Heart. 2022, 108:332-8. 10.1136\/heartjnl-2020-318259","journal-title":"Heart"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/s0735-1097(02)02850-4","article-title":"Epinephrine unmasks latent mutation carriers with LQT1 form of congenital long-QT syndrome","volume":"41","author":"Shimizu W","year":"2003","unstructured":"Shimizu W, Noda T, Takaki H, et al.. Epinephrine unmasks latent mutation carriers with LQT1 form of congenital long-QT syndrome. J Am Coll Cardiol. 2003, 41:633-42. 10.1016\/s0735-1097(02)02850-4","journal-title":"J Am Coll Cardiol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/s0002-9149(97)00634-6","article-title":"Electrocardiographic findings in patients with diphenhydramine overdose","volume":"80","author":"Zareba W","year":"1997","unstructured":"Zareba W, Moss AJ, Rosero SZ, Hajj-Ali R, Konecki J, Andrews M. Electrocardiographic findings in patients with diphenhydramine overdose. Am J Cardiol. 1997, 80:1168-73. 10.1016\/s0002-9149(97)00634-6","journal-title":"Am J Cardiol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1191\/096032700671040438","article-title":"Dose-dependent toxicity of diphenhydramine overdose","volume":"19","author":"Radovanovic D","year":"2000","unstructured":"Radovanovic D, Meier PJ, Guirguis M, Lorent JP, Kupferschmidt H. Dose-dependent toxicity of diphenhydramine overdose. Hum Exp Toxicol. 2000, 19:489-95. 10.1191\/096032700671040438","journal-title":"Hum Exp Toxicol"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.22534","article-title":"Diphenhydramine-induced torsade de pointes with pharmacological cardioversion in a patient with methadone-induced QT prolongation","volume":"14","author":"Hoffman JP","year":"2022","unstructured":"Hoffman JP, Serdiuk AA, Escher AR Jr, Bordoni B, Evans R. Diphenhydramine-induced torsade de pointes with pharmacological cardioversion in a patient with methadone-induced QT prolongation. Cureus. 2022, 14:e22534. 10.7759\/cureus.22534","journal-title":"Cureus"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/j.jccase.2015.06.002","article-title":"Diphenhydramine and QT prolongation - a rare cardiac side effect of a drug used in common practice","volume":"12","author":"Shah A","year":"2015","unstructured":"Shah A, Yousuf T, Ziffra J, Zaidi A, Raghuvir R. Diphenhydramine and QT prolongation - a rare cardiac side effect of a drug used in common practice. J Cardiol Cases. 2015, 12:126-9. 10.1016\/j.jccase.2015.06.002","journal-title":"J Cardiol Cases"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.4330\/wjc.v5.i4.87","article-title":"Drugs to be avoided in patients with long QT syndrome: focus on the anaesthesiological management","volume":"5","author":"Fazio G","year":"2013","unstructured":"Fazio G, Vernuccio F, Grutta G, Re GL. Drugs to be avoided in patients with long QT syndrome: focus on the anaesthesiological management. World J Cardiol. 2013, 5:87-93. 10.4330\/wjc.v5.i4.87","journal-title":"World J Cardiol"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.7326\/0003-4819-137-6-200209170-00010","article-title":"Torsade de pointes associated with very-high-dose methadone","volume":"137","author":"Krantz MJ","year":"2002","unstructured":"Krantz MJ, Lewkowiez L, Hays H, Woodroffe MA, Robertson AD, Mehler PS. Torsade de pointes associated with very-high-dose methadone. Ann Intern Med. 2002, 137:501-4. 10.7326\/0003-4819-137-6-200209170-00010","journal-title":"Ann Intern Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/446602-an-effective-critical-care-unit-admission-policy-for-patients-with-diphenhydramine-overdose-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,1,1]],"date-time":"2026-01-01T20:42:11Z","timestamp":1767300131000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/446602-an-effective-critical-care-unit-admission-policy-for-patients-with-diphenhydramine-overdose-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,1,1]]},"references-count":10,"URL":"https:\/\/doi.org\/10.7759\/cureus.100578","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,1,1]]}}}